# SDR AWKA2021020601

- Difficulty date: February 3, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N503VJ
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9565
- Aircraft time: 5,136 hours, 1,954 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC331000111
- Part serial: 2349
- Condition: Failed
- Location: Lt Cockpit
- Part time: 5,136 hours, 1,954 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

DURING CRUISE @ FL450, THE OUTER PLY OF THE LH WINDSHIELD SHATTERED. OUT OF CAUTION, CREW DONNED THEIR O2 MASKS AND IMMEDIATELY INITIATED A DESCENT BELOW 18,000FT. THE DECISION WAS MADE TO DIVERT TO GSO, WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE FAILED WINDSHIELD (P/N: GC331-0001-11 S/N: 2349) WITH NEW. OPERATIONAL AND LEAK TEST WERE NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
